BibTeX record journals/siamsc/ChenS11

download as .bib file

@article{DBLP:journals/siamsc/ChenS11,
  author    = {Jie Chen and
               Ilya Safro},
  title     = {Algebraic Distance on Graphs},
  journal   = {{SIAM} J. Scientific Computing},
  volume    = {33},
  number    = {6},
  pages     = {3468--3490},
  year      = {2011},
  url       = {https://doi.org/10.1137/090775087},
  doi       = {10.1137/090775087},
  timestamp = {Fri, 02 Nov 2018 09:32:25 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamsc/ChenS11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier